# SDR SWAA2020041332233

- Difficulty date: March 6, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 492 AND BS 500A ; STR 26R ; RBL 24 ;WL156 AT FWD CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL (SHIELD ASSY) LOCATED BETWEEN BS492 AND BS500A STR 26R RBL 24; WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 143A0080 REV-
